# SDR AU960967

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Collar
- Condition: Worn
- Location: R Engine Power S
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE LOW OIL PRESSURE - SUSPECT CRANKSHAFT TRANSFER COLLAR OR  MAIN BEARINGS WORN
